skip to main content
Show Results with:

Anisotropic Finite-Size Scaling Analysis of a Two-Dimensional Driven Diffusive

Wang, J.-S.

Journal of statistical physics. VOL 82; NUMBER 5/6, ; 1996, 1409-1428 -- PLENUM PUBLISHING CORPORATION Part: Part 5/6; (pages 1409-1428) -- 1996

Check library holdings

  • Title:
    Anisotropic Finite-Size Scaling Analysis of a Two-Dimensional Driven Diffusive
  • Author: Wang, J.-S.
  • Found In: Journal of statistical physics. VOL 82; NUMBER 5/6, ; 1996, 1409-1428
  • Journal Title: Journal of statistical physics.
  • Subjects: Physics; LCC: QC175; Dewey: 530.1
  • Publication Details: PLENUM PUBLISHING CORPORATION
  • Language: English
  • Identifier: Journal ISSN: 0022-4715
  • Publication Date: 1996
  • Physical Description: Physical
  • Shelfmark(s): 5066.840000
  • UIN: ETOCRN004148277

Searching Remote Databases, Please Wait